# SDR AALA201803149005

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED ANGLE ON SUPPORT FRAME 16 IN LATERAL AVIONIC COMPARTMENT LEFT HAND. REPLACED ANGLE ON SUPPORT FRAME 16 PER SRM 51-72-11, SRM 51-42-11 AND DRAWING D53916786.
